Leakage from Montgomery Multiplication. / Walter, Colin D.

Cryptographic Engineering. ed. / Çetin Koç. Springer, 2008. p. 431-449.

Research output: Chapter in Book/Report/Conference proceedingOther contribution

Published
Original languageUndefined/Unknown
Title of host publicationCryptographic Engineering
EditorsÇetin Koç
PublisherSpringer
Pages431-449
Number of pages19
Publication statusPublished - 2008
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4594638